Results 1 to 9 of 9

Thread: Frustrated

  1. #1
    Join Date
    Jun 2010
    Location
    Clearfield PA
    Posts
    36
    Blog Entries
    1
    Thanks
    23
    Thanked 1 Time in 1 Post

    Default Frustrated

    After a week of feeling good to day I hurt I'm irritable and seem to be having anxiety my chest is tight and I just feel stressed for no reason. I'm not sure if any of this is because yesterday was my last day of prednisone or it's just the day. The weather here is rainy and chilly. I'm off to bed hoping that I can sleep and tomorrow is a better day

  2. #2
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    HUGS
    I hope you feel better in the morning.
    Marla

  3. #3
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,765
    Blog Entries
    10
    Thanks
    1,624
    Thanked 934 Times in 593 Posts

    Default

    I, too, hope that you feel better soon. However, many have said that, when they lowered or discontinued their Prednisone, that their symptoms returned or got worse or new symptoms appeared. I hope that is not the case for you, but it is something to be aware of.
    Hoping you are better soon

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  4. #4
    Join Date
    Mar 2011
    Location
    The ever raining state of Washington
    Posts
    133
    Blog Entries
    6
    Thanks
    22
    Thanked 16 Times in 12 Posts

    Default

    I was exactly in this place yesterday. I had a great week and then I was completely worn down and irritated and everything was not so good. I took a hot bath and got a good 10 hours of sleep and felt ally better today. I hope the sleep helps you as well and you feel better in the morning.

  5. #5
    Join Date
    Jun 2010
    Location
    Clearfield PA
    Posts
    36
    Blog Entries
    1
    Thanks
    23
    Thanked 1 Time in 1 Post

    Default

    Sleep did seem to help but my arms and wrists really hurt. The lack of energy drives me nuts third cup of chocolate chi tea and I still could just go take a nap. I'm going to try to work through it and get some house work or at least laundry done. Hoping to have a good night we are having movie night with our two older girls so after dinner we will rent a movie stop and get popcorn at the local theater and make root beer floats and watch tangled. Try to make the best out of it because I feel bad that I have been cranky. Hope everyone even joys there Sunday

  6. #6
    Join Date
    Mar 2011
    Location
    MetroAtlanta area, GA
    Posts
    83
    Thanks
    0
    Thanked 31 Times in 19 Posts

    Default

    Sounds like a great evening. Hope you feel lots better after a relaxing night watching movie. Get lots of sleep tonight and hopefully feel much better tomorrow.
    Sue

    'Friends are like stars.....You don't always see them, but you know they are there.'

  7. #7
    Join Date
    Apr 2011
    Location
    Canada
    Posts
    31
    Thanks
    30
    Thanked 0 Times in 0 Posts

    Default

    Hi flower 21,
    how are you feeling today? today is my first day lowering my prednisone dose. I also have been feeling very scared of whats coming. the last few days have been painful already, and now i'm supposed to lower my dose and stop completely in a month. i'm down to 1 pill a day, which helps me kinda until about 6pm. then I start getting worse and worse, and all night I pray for the morning so I can get my "fix".
    so I was wondering how have you been feeling off the prednisone? i CANNOT imagine being without it now. I have been in a flare since October. still am.
    I wish for one of those relaxing nights watching TV with my hubby! we do that...but I am everything, but relaxed...especially when he wants to hold me and cuddle....for me is it's a torture...

  8. #8
    Join Date
    Jun 2010
    Location
    Clearfield PA
    Posts
    36
    Blog Entries
    1
    Thanks
    23
    Thanked 1 Time in 1 Post

    Default

    Well I'm ok but this morning when I woke up my fingers and toes really hurt. They felt better after a hot shower. I then took my youngest for her six month check up and had a headache before we got there ( I seem to be getting a lot of them). By the time we left the doctors I was covered with a rash it on my neck, cheeks, chest, and hair line. I will call the doctor in the morning because after the doctors I made dinner, took my girls to cheerleading then to soccer and after standing and watching there practice I can hardly move which really stinks. I don't want to stay on the prednisone for long period with the weight gain in your face and tummy I really don't need that. Then there is the weaking of your bones with prolonged use ostioprosis run in my family so I really don't want give it any help. So I'm not sure what my options are. But please don't let what i'm going through scare you because it is different for everyone. I prAy that it goes well for you. I'm keeping hope that this is going to get better and more mangeable.

  9. #9
    Join Date
    Jun 2010
    Location
    Clearfield PA
    Posts
    36
    Blog Entries
    1
    Thanks
    23
    Thanked 1 Time in 1 Post

    Default

    Well called the rheumy today and she put me back on the predinose for the rash. Was really upset because when I call of corse she could see me and in the message I left I asked not to be put back on it. It's so frustrating because I call at 8:30am and had I not call at 3:55pm no one would have called me back I called them because I knew the office closed at four. Really looking hard for a new rheumy it's not that I don't like the one I have when I'm in the office it just you can never get in to see her and I feel her office is poorly ran. So we will see how the next 28 days go.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •